Zur Theorie der Flächenabbildungen

F. Löbell

Mathematische Zeitschrift (1943)

  • Volume: 49, page 427-440
  • ISSN: 0025-5874; 1432-1823

How to cite


Löbell, F.. "Zur Theorie der Flächenabbildungen." Mathematische Zeitschrift 49 (1943): 427-440. <http://eudml.org/doc/169035>.

author = {Löbell, F.},
journal = {Mathematische Zeitschrift},
keywords = {Differential geometry Euclidean spaces},
pages = {427-440},
title = {Zur Theorie der Flächenabbildungen},
url = {http://eudml.org/doc/169035},
volume = {49},
year = {1943},

AU - Löbell, F.
TI - Zur Theorie der Flächenabbildungen
JO - Mathematische Zeitschrift
PY - 1943
VL - 49
SP - 427
EP - 440
KW - Differential geometry Euclidean spaces
UR - http://eudml.org/doc/169035
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.